# SDR ASAA0480453

- Difficulty date: May 26, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3024
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING HV CHECK, PORTABLE EMERGENCY LIGHT, SITUATED NEAR THE FORWARD PASSENGER DOOR, IS INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  (M)
